# SDR DALA2023053104359

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 31,481 hours, 4,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 SEATS 30H, 32H, AND 51B CLEAR EMERG LIGHTS ARE INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BAD LIGHTS. (4144317)
